Sweedler, Moss E.
Groups of simple algebras
Publications Mathématiques de l'IHÉS, Tome 44 (1974) , p. 79-189
Zbl 0314.16008 | MR 51 #587 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1974__44__79_0

Bibliographie

[1] S. Amitsur, Simple algebras and cohomology groups of arbitrary fields, Trans. Amer. Math. Soc., 90 (1959), 73-112. MR 21 #78 | Zbl 0222.18018

[2] M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc., 97 (1960), 367-409. MR 22 #12130 | Zbl 0100.26304

[3] N. Bourbaki, Eléments de Mathématique. Algèbre commutative, Hermann, chap. I. Zbl 0205.34302

[4] N. Bourbaki, Eléments de Mathématique. Algèbre commutative, Hermann, chap. 3-4. Zbl 0238.13002

[5] H. Cartan and S. Eilenberg, Homological Algebra, Princeton University Press (1956). MR 17,1040e | Zbl 0075.24305

[6] S. U. Chase, D. K. Harrison, Alex Rosenberg, Galois theory and cohomology of commutative rings, Memoirs of the Amer. Math. Soc., 52 (1965). MR 33 #4118 | Zbl 0143.05902

[7] Jean Dieudonné, La théorie de Galois des anneaux simples et semi-simples, Commentarii Mathematici Helvetici, 21 (1948), 154-184. MR 9,563d | Zbl 0041.16302

[8] A. Grothendieck, Eléments de géométrie algébrique, IV, part 4, Publ. math. I.H.E.S., 32 (1967). Numdam |

[9] R. G. Heyneman and M. E. Sweedler, Affine Hopf Algebras, J. of Algebra, 13 (1969), 192-241. MR 39 #6876 | Zbl 0203.31601

[10] G. Hochschild, Simple algebras with purely inseparable splitting fields of exponent I, Trans. Amer. Math. Soc., 79 (1955), 477-489. MR 17,61d | Zbl 0065.01902

[11] N. Jacobson, Lectures in abstract algebra, vol. III, Van Nostrand, Princeton (1964).

[12] John C. Mcconnell and Moss E. Sweedler, Simplicity of smash products, Proc. London Math. Soc., 23 (1971), 251-266. MR 44 #6795 | Zbl 0221.16009

[13] H. Osborn, Modules of differentials, II. Math. Annalen, 175 (1968), 146-158. MR 36 #3268 | Zbl 0156.04302

[14] G. S. Rinehart, Differential forms of general commutative algebras, Trans. Amer. Math. Soc., 108 (1963), 195-222. MR 27 #4850 | Zbl 0113.26204

[15] A. Rosenberg and D. Zelinsky, On Amitsur's complex, Trans. Amer. Math. Soc., 97 (1960), 327-356. MR 22 #12129 | Zbl 0102.02804

[16] M. E. Sweedler, Cohomology of algebras over Hopf algebras, Trans. Amer. Math. Soc., 133 (1968), 205-239. MR 37 #283 | Zbl 0164.03704

[17] M. E. Sweedler, Hopf algebras, New York, W. A. Benjamin, 1969. Zbl 0194.32901

[18] M. E. Sweedler, Multiplication alteration by two-cocycles, Ill. J. Math., 15 (1971), 302-323. MR 44 #5348 | Zbl 0216.07002